Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 219, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 9:10 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 9:10 PM CDT (02:10 UTC)
- Expired
- Oct 17, 2007, 10:05 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 9:17 PM CDT | TSTM WND DMG | 4 Ssw Cookson, OK | TREES AND LARGE TREE LIMBS DOWN NEAR SNAKE CREEK WILDERNESS LODGE |
| Oct 17, 9:22 PM CDT | TSTM WND DMG | Woodall, OK | EOC REPORTS DOWNED POWER LINES IN WOODALL. PERSONS TRAPPED BETWEEN THESE LINES WITH RESCUE UNDERWAY. |
| Oct 17, 9:40 PM CDT | TSTM WND GST 64.2 | 5 Wnw Westville, OK | |
| Oct 17, 9:42 PM CDT | TSTM WND GST 67 | Westville, OK | COMMERCIAL POWER OUT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 4:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 180209
SVRTSA
OKC001-021-180315-
/O.NEW.KTSA.SV.W.0219.071018T0210Z-071018T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
ADAIR COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 12 MILES NORTHWEST OF TAHLEQUAH TO 16 MILES
SOUTHWEST OF COOKSON...MOVING EAST AT 40 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...TAHLEQUAH...
COOKSON...SCRAPER...OAKS...ELDON...PROCTOR...BUNCH...CHRISTIE...
MARIETTA...BARON...STILWELL...WATTS AND WESTVILLE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3565 9447 3565 9510 3575 9511 3616 9508
3617 9481 3617 9479 3617 9457
TIME...MOT...LOC 0210Z 258DEG 38KT 3608 9501 3554 9504
$$5 follow-up statements
000
WWUS54 KTSA 180230
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
930 PM CDT WED OCT 17 2007
OKC021-097-101-145-180240-
/O.EXP.KTSA.SV.W.0216.000000T0000Z-071018T0230Z/
MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
930 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES...WESTERN
CHEROKEE...SOUTHEASTERN WAGONER AND NORTHEASTERN MUSKOGEE COUNTIES
EXPIRES AT 930 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3618 9501 3617 9500 3617 9486 3604 9495
3575 9511 3574 9513 3580 9536 3617 9517
TIME...MOT...LOC 0230Z 238DEG 23KT 3628 9495 3600 9511
$$000
WWUS54 KTSA 180244
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED OCT 17 2007
OKC001-021-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-CHEROKEE OK-
944 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN CHEROKEE AND ADAIR COUNTIES...
AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES NORTH OF WATTS TO 8 MILES NORTH
OF PROCTOR TO WESTVILLE TO COOKSON...MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARON...WATTS...
MARIETTA AND STILWELL.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3565 9447 3568 9496 3617 9479 3617 9457
TIME...MOT...LOC 0244Z 235DEG 51KT 3631 9453 3610 9467
3604 9451 3575 9478
$$000
WWUS54 KTSA 180247
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
948 PM CDT WED OCT 17 2007
OKC021-180258-
/O.CAN.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
CHEROKEE OK-
948 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEROKEE COUNTY
IS CANCELLED...
LAT...LON 3615 9458 3613 9456 3565 9447 3566 9452
3566 9474 3567 9475 3568 9480 3617 9479
3617 9457
TIME...MOT...LOC 0248Z 235DEG 51KT 3613 9461 3607 9445
3578 9472
$$
OKC001-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
948 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR ADAIR COUNTY...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BALLARD TO 6 MILES NORTHEAST OF WESTVILLE TO BUNCH...
MOVING NORTHEAST AT 55 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...STILWELL.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3615 9458 3613 9456 3565 9447 3566 9452
3566 9474 3567 9475 3568 9480 3617 9479
3617 9457
TIME...MOT...LOC 0248Z 235DEG 51KT 3613 9461 3607 9445
3578 9472
$$000
WWUS54 KTSA 180259
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT WED OCT 17 2007
OKC001-180315-
/O.CON.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
959 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN ADAIR COUNTY...
AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARON TO STILWELL...MOVING NORTHEAST AT 55 MPH.
THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3600 9453 3568 9449 3571 9472 3591 9473
3603 9455
TIME...MOT...LOC 0259Z 237DEG 49KT 3592 9450 3577 9458
$$000
WWUS54 KTSA 180305
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT WED OCT 17 2007
OKC001-180315-
/O.CAN.KTSA.SV.W.0219.000000T0000Z-071018T0315Z/
ADAIR OK-
1005 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAIR COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3600 9453 3568 9449 3571 9472 3591 9473
3603 9455
TIME...MOT...LOC 0305Z 237DEG 49KT 3596 9441 3581 9449
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 8:51 PM CDT, 19 minutes earlier.
Area forecast discussion, Oct 17, 8:51 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 851 PM CDT WED OCT 17 2007 .DISCUSSION... MORE COUNTIES REMOVED FROM WATCH. MUMEROUS REPORTS COMING IN VIA MESONET OF 60-80 MPH WINDS WITH THE CONVECTIVE LINE. SEE LSR REPORTS FOR SPECIFICS. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 77 52 78 / 10 20 10 0 FSM 63 83 50 78 / 90 0 10 0 MLC 58 83 48 82 / 70 0 0 0 BVO 57 73 48 78 / 10 20 10 0 FYV 62 74 48 71 / 90 10 10 0 BYV 63 76 49 71 / 90 10 10 0 MKO 59 80 50 78 / 80 10 10 0 MIO 60 72 50 75 / 80 20 10 0 F10 58 80 50 79 / 10 10 10 0 HHW 60 85 51 83 / 60 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 844 PM CDT WED OCT 17 2007 ...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA... WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES TO PRODUCE SIGNIFICANT SEVERE WEATHER. CURRENTLY...DANGEROUS WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING STORMS. THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED FUJITA SCALE. IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE FOR ISOLATED TORNADIC DEVELOPMENT. LOCATIONS DOWNSTREAM FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT SEVERE WEATHER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 8:11 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
811 PM CDT WED OCT 17 2007
ARZ020-029-180200-
FRANKLIN AR-SEBASTIAN AR-
811 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN AND SOUTHERN FRANKLIN
AT 811 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WASHBURN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MILLTOWN...ALIX...OZARK...
CHARLESTON...BRANCH...PETER PENDER...MEG...DENNING...CECIL...ALTUS...
MOUNTAIN TOP...WIEDERKEHR VILLAGE...WASHBURN AND FORT CHAFFEE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3539 9369 3537 9371 3538 9378 3530 9381
3530 9389 3521 9392 3523 9400 3514 9403
3513 9413 3521 9422 3566 9370
TIME...MOT...LOC 0111Z 226DEG 41KT 3521 9406Local storm report, Oct 17, 8:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM TSTM WND DMG TULSA 36.13N 95.92W
10/17/2007 TULSA OK AMATEUR RADIO
WIND COLLAPSED TENT AT OKTOBERFEST...LATER
INFORMATION...38 TO 40 INJURED IN THE AREA.
0730 PM TSTM WND DMG OWASSO 36.27N 95.85W
10/17/2007 TULSA OK AMATEUR RADIO
TREES DAMAGED...OUTBUILDINGS DAMAGED AND STREET SIGNS
BLOWN DOWN. DAMAGE FROM 2ND AND BIRCH TOWARD THE
NORTHEAST.
0800 PM TSTM WND GST 3 SSE INOLA 36.11N 95.49W
10/17/2007 M61.00 MPH ROGERS OK MESONET
0803 PM TSTM WND GST 2 S COWETA 35.92N 95.65W
10/17/2007 E60.00 MPH WAGONER OK TRAINED SPOTTER
&&
SAALocal storm report, Oct 17, 8:20 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND DMG OOLOGAH 36.45N 95.71W
10/17/2007 ROGERS OK EMERGENCY MNGR
6 OR 7 MOBILE HOMES DAMAGED OR DESTROYED. NO INJURIES
REPORTED AT THIS TIME.
0810 PM TSTM WND GST 2 ENE COPAN 36.91N 95.89W
10/17/2007 M59.00 MPH WASHINGTON OK MESONET
&&
SAALocal storm report, Oct 17, 8:38 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM TSTM WND DMG CHOUTEAU 36.19N 95.34W
10/17/2007 MAYES OK TRAINED SPOTTER
NUMEROUS TREES DOWN AND POWER OUTAGES REPORTED.
&&
JDSLocal storm report, Oct 17, 8:47 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG CHOUTEAU 36.19N 95.34W
10/17/2007 MAYES OK EMERGENCY MNGR
POWER LINES DOWN AND NUMEROUS TREES DAMAGED
0825 PM TSTM WND DMG 3 S HASKELL 35.78N 95.67W
10/17/2007 MUSKOGEE OK EMERGENCY MNGR
NUMEROUS TREES DAMAGED AND MUCH DEBRIS
0825 PM TSTM WND GST 5 SSE HASKELL 35.75N 95.64W
10/17/2007 M76.00 MPH MUSKOGEE OK MESONET
0830 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
10/17/2007 M74.00 MPH CRAIG OK MESONET
0830 PM TSTM WND GST 4 WNW EUFAULA 35.31N 95.65W
10/17/2007 M65.00 MPH MCINTOSH OK MESONET
0830 PM TSTM WND GST STIDHAM 35.37N 95.70W
10/17/2007 E70.00 MPH MCINTOSH OK TRAINED SPOTTER
0835 PM TSTM WND GST 2 S PORTER 35.84N 95.52W
10/17/2007 M62.00 MPH WAGONER OK MESONET
0836 PM TSTM WND GST EUFAULA 35.29N 95.58W
10/17/2007 E70.00 MPH MCINTOSH OK EMERGENCY MNGR
AT EMERGENCY MANAGEMENT OFFICE
&&
SAALocal storm report, Oct 17, 9:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG PRYOR 36.31N 95.32W
10/17/2007 MAYES OK TRAINED SPOTTER
POWER LINES DOWN IN PRYOR. SEMI BLOWN OVER ON HIGHWAY 69
IN PRYOR.
0855 PM TSTM WND DMG 3 E COWETA 35.95N 95.60W
10/17/2007 WAGONER OK TRAINED SPOTTER
SEMI BLOWN OVER ON MUSKOGEE TURNPIKE AT TOLL GATE.
0855 PM TSTM WND DMG 10 WNW MUSKOGEE 35.80N 95.53W
10/17/2007 WAGONER OK TRAINED SPOTTER
SEMI BLOWN OVER ON MUSKOGEE TURNPIKE AT MM 21.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 73 min |
| Oct 17, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 67 min |
| Oct 17, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 65 min |
| Oct 17, 7:29 PM CDT | Tornado Warning | TSA | Nowata, Washington | 61 min |
| Oct 17, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 58 min |
| Oct 17, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 39 min |
| Oct 17, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 80 min |
| Oct 17, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 56 min |
| Oct 17, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 41 min |
| Oct 17, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| Oct 17, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| Oct 17, 9:16 PM CDT | Tornado Warning | TSA | Cherokee | 29 min |
| Oct 17, 10:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 17, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 47 min |
| Oct 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.